RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 3(111), Pages 241–242 (Mi umn9045)  

This article is cited in 6 scientific papers (total in 6 papers)

Mathematical Events in the USSR
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

General boundary-value problems for equations of principal type in a planar domain with angle points

G. I. Èskin


Full text: PDF file (271 kB)

Document Type: Proceedings
Received: 25.12.1962

Citation: G. I. Èskin, “General boundary-value problems for equations of principal type in a planar domain with angle points”, Uspekhi Mat. Nauk, 18:3(111) (1963), 241–242

Citation in format AMSBIB
\Bibitem{Esk63}
\by G.~I.~\`Eskin
\paper General boundary-value problems for equations of principal type in a~planar domain with angle points
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 3(111)
\pages 241--242
\mathnet{http://mi.mathnet.ru/umn9045}


Linking options:
  • http://mi.mathnet.ru/eng/umn9045
  • http://mi.mathnet.ru/eng/umn/v18/i3/p241

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Komech, “Elliptic boundary value problems for pseudodifferential operators on manifolds with conical points”, Math. USSR-Sb., 15:2 (1971), 261–297  mathnet  crossref  mathscinet  zmath
    2. V. G. Maz'ya, B. A. Plamenevskii, “Problems with oblique derivatives in regions with piecewise smooth boundaries”, Funct. Anal. Appl., 5:3 (1971), 256–258  mathnet  crossref  mathscinet  zmath
    3. V. I. Feigin, “Ellipticheskie uravneniya v oblastyakh s mnogomernymi osobennostyami granitsy”, UMN, 27:2(164) (1972), 183–184  mathnet  mathscinet  zmath
    4. A. I. Komech, “Elliptic boundary value problems on manifolds with a piecewise smooth boundary”, Math. USSR-Sb., 21:1 (1973), 91–135  mathnet  crossref  mathscinet  zmath
    5. M. V. Borsuk, “Second-order degenerate elliptic boundary value problems in nonsmooth domains”, Journal of Mathematical Sciences, 146:5 (2007), 6071–6212  mathnet  crossref  mathscinet  zmath  elib
    6. E. F. Lelikova, “On the Structure of asymptotics of the solution of a second-order elliptic equation in a neighborhood of an angular point”, Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S138–S153  mathnet  crossref  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:216
    Full text:104
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019